# SDR G1X2001F00000

- Difficulty date: November 13, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N878CS
- Make and model: Israel GALAXY
- Aircraft serial: 027
- Engine: Pwa PW306B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 17820110
- Part serial: 00137H7708
- Condition: Cracked
- Location: Cockpit
- Part time: 114 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDSHIELD ON COPILOTS SIDE SHATTERED IN FLIGHT.
